Biblioteca de la Universidad Complutense de Madrid

Compactness of support of solutions of parabolic or elliptic quasilinear equations

Impacto



Díaz Díaz, Jesús Ildefonso y Véron, Laurent (1983) Compactness of support of solutions of parabolic or elliptic quasilinear equations. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 297 (3). pp. 149-152. ISSN 0764-4442



Resumen

The author studies by the local energy method the compactness of the support of the solutions to nonlinear elliptic or parabolic equations (in this last case also the Stefan-like case is considered).


Tipo de documento:Artículo
Palabras clave:weak solutions; quasilinear equation; local energy method; compactness of the support; Stefan-like case
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:16436
Depositado:19 Sep 2012 08:08
Última Modificación:08 May 2013 17:11

Sólo personal del repositorio: página de control del artículo